• Maxwell has a reoccurrence of his lameness, favoring one of his hind legs. He is presently unable to walk and is in constant pain. I am presently giving him Galliprant 20mg. and Tramadol HCL 50mg. Should I increase the dosage or frequency of one or both of the medications, or is it possible to prescribe a different type of medication for his condition? If an appointment is required, please call me so that I may schedule one. Thanks! Mr. S. Woods

    Hi Sylvester,
    I recommend that you call and talk to your local veterinarian about this. Him being in pain and not being able to walk are both very concerning. I would NOT increase either of these medications unless instructed to do so by your vet. These medications can cause harm if too much is given. There may be other medications or dosages that can help him but this will depend on his age, breed, weight and overall health. Your vet knows his medical history so they will be able to give you the best advice on this.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Pain Managements

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.